# SDR UPS97824788

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1159 ABOVE STR 35R (INSIDE TORQUE BOX) TIE DOWN FITTING HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DHC SK- 810-273.
